# SDR 047205

- Difficulty date: January 24, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- Aircraft time: 15,102 hours, 21,517 cycles
- Engine: Pwa PT6*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, THE CREW HAD THE PASSENGER DOOR ANNUNCIATOR ILLUMINATE. THE CREW THEN DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE. THE AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT.   MAINTENANCE CLEANED AND LUBED THE SWITCHES. NO PARTS WERE USED. TEARDOWN REPORT WILL NOT BE REQUIRED.
